Alert archive / Texas / Tornado Warnings in 2025
Tornado Warning 52, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Jun 11, 2025, 7:52 PM CDT for Bosque County, Hill County, McLennan County, Texas. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2025, 7:52 PM CDT (00:52 UTC)
- Expired
- Jun 11, 2025, 8:15 PM CDT
- In force
- 23 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Bosque County, TX, Hill County, TX, McLennan County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 95 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 7:56 PM CDT | TORNADO | 2 Wsw Gholson, TX | A brief tornado was caught on video west of Gholson. Local officials found damage to a property near Mary Ware Dr and Hamilton Dr. This tornado was rated EF-0 with maximum winds of 80 mph. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.9 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 350 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 597 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.2
The text
As transmitted.
472
WFUS54 KFWD 120052
TORFWD
TXC035-217-309-120115-
/O.NEW.KFWD.TO.W.0052.250612T0052Z-250612T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
752 PM CDT Wed Jun 11 2025
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
North central McLennan County in central Texas...
East central Bosque County in central Texas...
South central Hill County in central Texas...
* Until 815 PM CDT.
* At 751 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Gholson, or 11 miles northwest of Waco,
moving northeast at 5 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Wiggins, Ross, Rock Creek, Gholson, Aquilla, and China Spring.
This includes Interstate 35 between mile markers 347 and 348.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3162 9733 3174 9743 3188 9723 3173 9708
TIME...MOT...LOC 0051Z 243DEG 6KT 3171 9728
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Shamburger1 follow-up statement
369
WWUS54 KFWD 120103
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
803 PM CDT Wed Jun 11 2025
TXC035-217-120113-
/O.CAN.KFWD.TO.W.0052.000000T0000Z-250612T0115Z/
Bosque TX-Hill TX-
803 PM CDT Wed Jun 11 2025
...THE TORNADO WARNING FOR EAST CENTRAL BOSQUE AND SOUTH CENTRAL HILL
COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3172 9734 3181 9716 3173 9708 3164 9728
TIME...MOT...LOC 0103Z 273DEG 9KT 3170 9723
$$
TXC309-120115-
/O.CON.KFWD.TO.W.0052.000000T0000Z-250612T0115Z/
McLennan TX-
803 PM CDT Wed Jun 11 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR NORTH
CENTRAL MCLENNAN COUNTY...
At 803 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Gholson, or 8 miles northwest of Lacy-Lakeview,
moving east at 10 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Wiggins, Ross, Rock Creek, and Gholson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3172 9734 3181 9716 3173 9708 3164 9728
TIME...MOT...LOC 0103Z 273DEG 9KT 3170 9723
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
ShamburgerWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jun 11, 7:03 PM CDT, 49 minutes earlier. Its key messages:
- Periods of heavy rainfall are likely tonight through Friday. Areas across Central Texas have the highest flash flooding threat overnight tonight, with locations near/east of the I-35 corridor maintaining the highest threat Thursday morning.
- Isolated strong storms are possible mainly in Central Texas tonight and Thursday.
- Rain chances will decrease over the weekend and early next week, but a warming trend will begin with highs in the 90s returning.
Area forecast discussion, Jun 11, 7:03 PM CDT, 49 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 703 PM CDT Wed Jun 11 2025 ...New Short Term, Aviation... .KEY MESSAGES... - Periods of heavy rainfall are likely tonight through Friday. Areas across Central Texas have the highest flash flooding threat overnight tonight, with locations near/east of the I-35 corridor maintaining the highest threat Thursday morning. - Isolated strong storms are possible mainly in Central Texas tonight and Thursday. - Rain chances will decrease over the weekend and early next week, but a warming trend will begin with highs in the 90s returning. && .SHORT TERM... /NEW/ /Tonight through Thursday Night/ A gradual increase in storms has occurred across the region in the last 1-2 hours, with this trend continuing as the evening progresses. Clearing for areas west of I-35 this afternoon has contributed to a greater axis of instability (MLCAPE > 1000 J/Kg) with mid-level lapse rates also improving from the earlier 5-6 C/km to 6-6.5 C/km across western Central Texas, based on latest RAP analysis. A very weak axis of surface convergence exists generally near where current convection is ongoing, with diffuse boundaries expected to impact further development as well. A few stronger storms may contain gusty winds and hail this evening, but the primary concern will be flooding with increasing moisture transport particularly across Central Texas (PWATs nearing 2" for much of the area). Training and/or multiple rounds of convection blossoming over this area will result in the heaviest rainfall amounts tonight residing generally along and south of a line from Comanche--Hillsboro--Athens. Fairly slow storm motions combined with efficient rain rates, thanks to enough (but not too much) instability as well as plentiful moisture will result in QPF tonight ranging from 1-3 inches. There is also a notable signal for significant enough rain amounts to result in considerable flash flooding, with > 30% chance of more than 5 inches in some locations. The exact bullseye of this is uncertain, but favored along/south of the locations previously mentioned. For context, an initial 23Z WoFS run even highlights a 90th Percentile (10% chance/"worst case" scenario) bullseye as high as 9 inches over the next 5 hours. Coverage of showers and storms will increase and slowly shift eastward overnight, then expand in area to near/east of the DFW Metroplex by the early morning hours. This will then shift the axis of heaviest rain east of I-35 through tomorrow as gradual clearing starts to occur out west. Areas near/east of I-35 in North Texas can expect similar rainfall amounts mentioned above, although higher end/"worst case" amounts are likely to be closer to 5". By mid-morning, many locations should be drying out, although storm chances will linger mainly for East Texas through the rest of the day before tapering off overnight. A few stronger storms may occur with any of the activity tonight and tomorrow, but again, the overall severe threat remains low. Gordon && .LONG TERM... /Issued 213 PM CDT Wed Jun 11 2025/ Update: Not much has changed in the long-term period as we wrap-up the week with a chance of showers and storms. The best chances (30%) will be for East Texas as the upper level low finally moves northeastward out of our area over the weekend. A warming trend will also take places into early next week as temperatures return to the 90s. Sanchez Previous Discussion: /Thursday Night Onward/ An upper low over eastern Oklahoma at the start of the period will lift northeast across Missouri Thursday night into Friday, shunting the better moisture and lift into Arkansas/Louisiana and East Texas. This will shift the better rain chances east of North and Central Texas in time for the weekend. Before this happens, however, it is possible that we get one last training band of convection (as advertised by recent higher resolution guidance), which would maintain a threat of localized flash flooding through Friday. We will continue to monitor this potential, which will also depend on the mesoscale environment later this week, and adjust the Flash Flood Watch temporally and/or geographically if needed. A mid level ridge will then attempt to bolster itself across the central part of the CONUS, starting a warming trend this weekend. With that said, the exiting low will leave a distinct weakness aloft in the ridge, allowing for isolated thunderstorm development each afternoon this weekend into the first part of next week. The better rain and storm chances will be east of I-35 where the lowest mid level heights and highest moisture content will exist, but a lack of a forcing mechanism warrants capping POPs in the chance to slight chance range. Weak flow aloft will keep any convection which develops disorganized and sub-severe. The ridge aloft will weaken by Tuesday as a shortwave approaches from the west. The shortwave will dampen as it approaches due to interacting with the ridge, but should still keep at least a slight chance of storms going through the middle of next week. 30 && .AVIATION... /NEW/ /00Z TAFs/ Convection is gradually increasing across the region with this trend expected to continue over the next few hours. While some activity is going on NW of D10 within/near the Bowie corner post, the bulk of the activity in the near term is anticipated on the southern fringe of D10. VCTS has been maintained at the D10 sites from 01-06Z, with a TSRA from 02/05Z as this is the highest probability for impacts at the terminals. MVFR Cigs are likely to drop to IFR for a short period in the predawn hours through the mid morning, before returning to MVFR and eventually VFR as clearing continues in the late afternoon Thursday. A stray shower or two may impact D10 late tonight and tomorrow, but the probability of this is low and doesn't warrant inclusion in the TAFs. For Waco, similar TSRA timing is expected tonight although earlier nearby convection as well as a larger potential for lingering convection necessitates a longer window of VCTS through tonight. After which, IFR cigs are most likely between 10/16Z with gradual clearing Thursday to MVFR and then VFR around 21Z. Gordon && .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 69 82 72 88 75 / 70 50 20 20 20 Waco 69 83 71 87 73 / 90 50 20 20 10 Paris 68 77 69 84 71 / 80 80 50 50 30 Denton 67 82 69 88 73 / 70 50 20 20 20 McKinney 69 80 70 87 73 / 70 60 30 30 20 Dallas 69 82 71 88 75 / 70 50 20 20 20 Terrell 69 80 71 87 73 / 90 70 30 30 20 Corsicana 71 82 72 88 75 / 90 70 30 30 10 Temple 69 83 71 90 74 / 90 50 20 20 10 Mineral Wells 67 85 70 91 72 / 70 30 10 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... Flood Watch through Thursday evening for TXZ093>095-103>107- 117>123-130>135-141>148-156>162-174-175. &&
In the hours before
Local storm report, Jun 11, 4:40 PM CDT, 3 hours 12 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
440 PM CDT Wed Jun 11 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM Flash Flood Palestine 31.76N 95.65W
06/10/2025 Anderson TX Law Enforcement
Widespread flooding across Anderson County
including 225 Spring St, FM 320, ACR 425,
ACR 4251, ACR 422, ACR 4253, ACR 2202, ACR
370, and Salt Works Rd. Cars were stalled in
flood waters on 936 W Oak St.
&&
ShamburgerLocal storm report, Jun 11, 5:14 PM CDT, 2 hours 38 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
514 PM CDT Wed Jun 11 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM Lightning 3 ESE Gunter 33.43N 96.70W
06/08/2025 Grayson TX Broadcast Media
*** 1 FATAL, 1 INJ ***
Delayed report from Sunday June 8. Two men
were struck by lightning at The Bridges golf
course in Gunter. One man was killed and
another remains in critical condition. Time
estimated.
&&
ShamburgerSpecial weather statement, Jun 11, 5:47 PM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
547 PM CDT Wed Jun 11 2025
TXZ101-102-112315-
Wise TX-Jack TX-
547 PM CDT Wed Jun 11 2025
...A strong thunderstorm will impact portions of southwestern Wise
and southeastern Jack Counties through 615 PM CDT...
At 546 PM CDT, Doppler radar was tracking a strong thunderstorm 3
miles northeast of Joplin, or 12 miles southwest of Bridgeport. This
storm was nearly stationary.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Joplin, Balsora, Boonsville, Vineyard, Wizard Wells, Runaway Bay,
Lake Bridgeport, and Bridgeport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.
&&
LAT...LON 3307 9801 3320 9802 3325 9780 3306 9779
TIME...MOT...LOC 2246Z 269DEG 3KT 3311 9793
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
ShamburgerSpecial weather statement, Jun 11, 6:05 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
605 PM CDT Wed Jun 11 2025
TXZ145-112330-
Hill TX-
605 PM CDT Wed Jun 11 2025
...A strong thunderstorm will impact portions of central Hill County
through 630 PM CDT...
At 604 PM CDT, Doppler radar was tracking a strong thunderstorm near
Aquilla Lake, or 7 miles west of Hillsboro. This storm was nearly
stationary.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Woodbury, Peoria, and Aquilla Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.
&&
LAT...LON 3194 9718 3194 9729 3209 9730 3209 9716
TIME...MOT...LOC 2304Z 182DEG 3KT 3197 9724
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
ShamburgerSpecial weather statement, Jun 11, 7:10 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
710 PM CDT Wed Jun 11 2025
TXZ115-120045-
Stephens TX-
710 PM CDT Wed Jun 11 2025
...A strong thunderstorm will impact portions of northeastern
Stephens County through 745 PM CDT...
At 709 PM CDT, Doppler radar was tracking a strong thunderstorm over
Caddo, or 11 miles east of Breckenridge, moving northeast at 5 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Caddo and Ivan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3288 9875 3281 9858 3271 9858 3262 9871
3267 9881
TIME...MOT...LOC 0009Z 205DEG 6KT 3271 9872
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ShamburgerThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:10 PM CDT | Special Weather Statement | FWD | Stephens | 35 min |
| Jun 11, 8:06 PM CDT | Areal Flood Advisory | FWD | Bosque, Hill, McLennan | 3 hr |
| Jun 11, 8:32 PM CDT | Flash Flood Warning | FWD | Hill, McLennan | 3 hr |
| Jun 11, 9:42 PM CDT | Areal Flood Advisory | FWD | Eastland, Erath, Palo Pinto, Stephens | 3 hr |
| Jun 11, 10:34 PM CDT | Special Weather Statement | FWD | Erath | 26 min |
| Jun 11, 11:01 PM CDT | Flash Flood Warning | FWD | Eastland, Erath, Palo Pinto, Stephens | 3 hr |
| Jun 11, 11:38 PM CDT | Areal Flood Warning | FWD | McLennan | 3 hr |
| Jun 11, 11:55 PM CDT | Flash Flood Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 3 hr |
| Jun 12, 1:34 AM CDT | River Flood Warning | FWD | Coryell | 8 hr |
| Jun 12, 1:46 AM CDT | Flash Flood Warning | FWD | Comanche, Erath | 119 min |
| Jun 12, 1:54 AM CDT | Flash Flood Warning | FWD | Bell, Falls, McLennan | 4 hr |
| Jun 12, 1:58 AM CDT | Areal Flood Warning | FWD | Eastland, Erath, Palo Pinto, Stephens | 3 hr |
| Jun 12, 2:16 AM CDT | River Flood Warning | FWD | Coryell | 19 hr |
| Jun 12, 2:33 AM CDT | River Flood Warning | FWD | McLennan | 19 hr |
| Jun 12, 2:56 AM CDT | Flash Flood Warning | FWD | Bosque, Coryell, Hamilton, Hill, McLennan | 3 hr |
| Jun 12, 3:23 AM CDT | Flash Flood Warning | FWD | Tarrant | 63 min |
| Jun 12, 3:33 AM CDT | Flash Flood Warning | FWD | Bell, Falls, McLennan, Milam | 5 hr |
| Jun 12, 3:56 AM CDT | Flash Flood Warning | FWD | Freestone, Hill, Limestone, Navarro | 6 hr |
| Jun 12, 4:19 AM CDT | Flash Flood Warning | FWD | Robertson | 5 hr |
| Jun 12, 5:06 AM CDT | Flash Flood Warning | FWD | Anderson, Freestone | 6 hr |
| Jun 12, 5:34 AM CDT | Flash Flood Warning | FWD | Leon | 4 hr |
| Jun 12, 10:22 AM CDT | Areal Flood Warning | FWD | Freestone | 113 min |
| Jun 12, 10:47 AM CDT | Areal Flood Warning | FWD | Anderson, Freestone | 88 min |
Nearby
Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.